Antibiodics

2 Replies
Strawberry - May 31

Okay i have had a sinus infection for a while,well at least thats what the doctor thought i guess it may be allergires too but no antibiodics seem to be working . i took a low antibiodic for 2 weeks then i took zithromax for 6 days so you think maybe thats why my period is late becasue of the meds.. just wondering thanks. i had a period when i was taking the 2-week course of antibiodics that was on april 19th when i started talking them, then i had a period then maybe 2 1/2 weeks ago from today i took the zithromax. and i have not had a period in 38 days. Thanks everyone sorry this post and my other one is so long.

 

soimpatient - May 31

I'm confused....what's your question?

 

Strawberry - May 31

Sorry i know i was tired last night when i posted that. My question is that can you miss your period because of antibiotics ???

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?